# SDR IPXA2025060530739

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N632UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65775
- Aircraft time: 13,064 hours, 1,952 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Failed
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  DURING DESCENT DUAL FMS FAILURE WITH MULTIPLE ADDITIONAL DISCONNECTS, FAILURE MESAAGES .LANDING ALT ADVISORY , FLIGHT CONTROL SYSTEM STS. AP AND AT FAILED BEGAN TO COMPLY WITH FMS NIL STATUS MESSAGE ON ARRIVAL. NIL EXISTING FAULTS IN CMC.MAINT MSG 34738 NOT ACTIVE IN PLF. FMC L AND FMC R CMC GROUND TEST PERFORMED IAW AMM 34-61-00-745-222.TEST PASSED NIL FAULTS.
